Magician Dynamo opens up about Crohn’s disease

PA/Dynamo

Magician Dynamo has told you medication for Crohn’s disease has caused his recent change in appearance.

Dynamo, whose real name is Steven Frayne, has posted a video on his social media accounts, explaining that it is become “very bad” in 2017.

Frayne said that her medication regime, since then, has caused him to put a lot of weight and develop a skin rash.

He said that he is not able to shuffle the cards, because her hands are “much pain” because of the development of arthritis.

Frayne has also thanked people for their “kind support”, after a selfie he posted online Monday evening that shows the change in his appearance, including the extent of the rash on his head.

“I tried to keep a little more low profile, as I have had really bad and ended up in the hospital last summer because of a nasty type of food poisoning – that, having Crohn’s disease and food poisoning very bad combination,” he said in the video.

“Fortunately, the NHS has worked incredibly well to get me out of the hospital and back on my feet… I’m doing everything in my power to get myself better.”

The end of the Twitter post by @Dynamomagician

Many commented on the magician’s appearance, noting his increase in weight.

But others have shared their experiences of Crohn’s disease and corticosteroid drugs often used to treat the disease.

Hundreds of people who suffer from Crohn’s posted messages of support for the Dynamo, who spoke to The Sun in December 2017 about living with the disease, after the recognition of the star’s weight gain as a common side effect of the medication.

You may also like:
Afghan student to care for the child based funding support
Mexican restaurant ‘unlikely hero’ in shortage of water
Anti-depressants: ‘it’s keeping me going’

A number of people coping with Crohn’s disease has emphasized the weight gain, water retention and steroids rash as common side effects.

Many others praised the performer to increase the awareness of the disease, and admonishing those who make unsupportive comments.

The end of the Twitter post by @lij1987

Kate Clifton, Nottingham, has responded to the photograph, to praise the “fantastic” Dynamo to increase awareness of the disease.

Kate has told the BBC he immediately recognized the side effects of steroids and “knew exactly what the picture was”.

Kate Cliffton

“You only understand the effect of the drug if you have Crohn’s disease.

“We Crohn’s patients call him ‘Moonface’.

“Lately I have had a flare up about a year ago, and I was on prednisolone for six months. I put on two stone in that time.”

Kate says a lack of understanding of Crohn’s disease leads many people to do “vile” and offensive comments.

Kate describes the side effects of the steroid treatment as “horrendous”.

“It feels like people are talking about when the way to see the changes. That makes you feel even worse than they already do.”

George Pierpoint, UGC and Social News